# SDR AU510001448

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-23-150
- Engine: Lyc TIO540J2BD
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019008
- Condition: Cracked
- Location: Ailerons
- Part time: 14,635 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON SPAR AND DOUBLER LOCATED BEHIND THE HINGE ATTACHMENT AND CONTROL INPUT HINGE CRACKED IN TWO PLACES. SPAR HAD BEEN PREVIOUSLY REPAIRED. SUSPECT REPAIR WAS POORLY DESIGNED AND NOT STRONG ENOUGH. AILERON HAD BEEN REMOVED FOR A BEARING REPLACEMENT. (AD/SB DESC: AD/PA31/118 ) (OTHER CAUSE: HIGH HOURS - DEFICIENT REPAIR ) (CASA# 510001448)
